Recently I have had little to no appetite, the idea of food is disgusting, and can only manage liquids or cereals and soups. I have had horrible bouts of constipation and also stinky, foul burps, not to mention gas that when it passes smells disgusting. I am a 48 year old diabetic female. I take metformin 2000mg daily, Bydurea once a week, venafaxine HCL 150 mg, glimepiride 4 mg, and Nexium 20 mg. Is there something that I can do to change these symptoms? I have begun taking NatureMade''s Probiotic in the hope that it would help, but so far, not much of a difference.
Sounds like it could be gastroparesis from autonomic neuropathy - i.e involuntary nereves controlling the stomach are sick from diabetes damage. Autonomic neuropathy can also affect the heart, in some cases causing cardiac arrest.
You need to see a doctor ASAP (!) for this and also and get your diabetes under control.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.